# SDR 2006UALA02305

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 31,567 hours, 3,891 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MR25652
- Part serial: G1233
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EVACUATION SLIDE FAILED TO FULLY DEPLOY DURING SLIDE OPERATIONAL CHECK.  DOOR 1L EVACUATION SLIDE FAILED TO FULLY DEPLOY DURING SLIDE  OPERATIONAL CHECK.  SLIDE SHIPPED TO SFO FOR EG EVALUATION.  SUSPECT SLIDE PACKING PROBLEMS  NEW SLIDE INSTALLED. A/C RETURNED TO SERVICE.
